Advertisement

Acta Mathematica Hungarica

, Volume 58, Issue 3–4, pp 333–342 | Cite as

On the uniqueness of the expansions 333-01333-01333-01

  • P. Erdős
  • M. Horváth
  • I. Joó
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    I. Joó, On Riesz bases,Annales Univ. Sci. Budapest. Sect. Math.,31 (1988), 141–153.Google Scholar
  2. [2]
    I. Joó and M. Joó, On an arithmetical property of √2,Publ. Math. Debrecen.Google Scholar
  3. [3]
    I. Joó, On the distribution of the set\(\left\{ {\sum\limits_{i = 1}^n {\varepsilon _i q^i :\varepsilon _i \in \{ 0,1\} ,n \in N} } \right\}\),Acta Math. Hung., 58 (1991).Google Scholar
  4. [4]
    P. Erdős, M. Joó and I. Joó, On a problem of Tamás Varga (to appear).Google Scholar
  5. [5]
    P. Erdős and I. Joó, On the expansions\(1 = \sum {q^{ - n_i } , 1< q< 2} \), 1<q<2,Per. Math. Hung.,23 (1991).Google Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • P. Erdős
    • 1
    • 2
  • M. Horváth
    • 1
    • 2
  • I. Joó
    • 1
    • 2
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapest
  2. 2.Mathematical InstituteEötvös Loránd UniversityBudapest

Personalised recommendations